# SDR 2007UALA04187

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,130 hours, 20,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 DOOR FWD CUTOUT AREA AT 680 STR 12R DOOR SUPPORT STRUCTURE CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED CRACKED WEB.
